# SDR AALA006008

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - LT AFT OVERWING DOOR EMERGENCY LIGHT BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AS REQUIRED, OPS GOOD.  (M)
